# SDR SIMA20250421002

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N794JH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 51,643 hours, 33,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF AML 106500800 AFT CABIN CEILING EMERGENCY LIGHT INOP RAR AFT RH UP ELPU IAW AMM 35-50-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
